UM

Browse/Search Results:  1-6 of 6 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Tensor-Train Format Solution with Preconditioned Iterative Method for High Dimensional Time-Dependent Space-Fractional Diffusion Equations with Error Analysis Journal article
Journal of Scientific Computing, 2019,Volume: 80,Issue: 3,Page: 1731-1763
Authors:  Chou,Lot Kei;  Lei,Siu Long
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2021/03/11
High dimensional fractional diffusion equation  Krylov subspace method  Preconditioner  Tensor-Train decomposition  
A Robust Preconditioner for Two-dimensional Conservative Space-Fractional Diffusion Equations on Convex Domains Journal article
Journal of Scientific Computing, 2019,Volume: 80,Issue: 2,Page: 1033-1057
Authors:  Chen,Xu;  Deng,Si Wen;  Lei,Siu Long
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/11
Block-circulant-circulant-block matrix  Convex domain  Finite volume method  Preconditioner  Space-fractional diffusion equation  
CRANK–NICOLSON ALTERNATIVE DIRECTION IMPLICIT METHOD FOR SPACE-FRACTIONAL DIFFUSION EQUATIONS WITH NONSEPARABLE COEFFICIENTS Journal article
SIAM Journal on Numerical Analysis, 2019,Volume: 57,Issue: 3,Page: 997-1019
Authors:  XUE-LEI LIN;  MICHAEL K. NG;  HAI-WEI SUN
Favorite |  | TC[WOS]:5 TC[Scopus]:6 | Submit date:2019/06/10
Nonseparable Variable Coefficients  Crank–nicolson Adi Methods  Space-fractional Diffusion Equations  Unconditional Stability Analysis  
On a second order scheme for space fractional diffusion equations with variable coefficients Journal article
Applied Numerical Mathematics, 2019,Volume: 137,Page: 34-48
Authors:  Vong,Seakweng;  Lyu,Pin
Favorite |  | TC[WOS]:6 TC[Scopus]:6 | Submit date:2021/03/09
Fractional diffusion equation  Stability and convergence of numerical methods  Variable coefficients  Weighted and shifted Grünwald–Letnikov formulas  
A study on a second order finite difference scheme for fractional advection–diffusion equations Journal article
Numerical Methods for Partial Differential Equations, 2019,Volume: 35,Issue: 2,Page: 493-508
Authors:  Vong,Seakweng;  Shi,Chenyang;  Lyu,Pin
Favorite |  | TC[WOS]:2 TC[Scopus]:3 | Submit date:2021/03/09
finite difference method  fractional advection–diffusion equations  second order scheme  
An approximate inverse preconditioner for spatial fractional diffusion equations with piecewise continuous coefficients Journal article
International Journal of Computer Mathematics, 2019
Authors:  Fang,Zhi Wei;  Sun,Hai Wei;  Wei,Hui Qin
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2019/05/27
Approximate Inverse  Circulant Matrix  Fast Fourier Transform  Fractional Diffusion Equation  Krylov Subspace Methods  Piecewise Continuous Coefficients  Toeplitz Matrix